Jump to content

Serious question about throwing up as a reaction to meds


Recommended Posts

Hey everyone,

its been a while since ive been around but this morning I had a scary incident. My DR started me on a new anxiety med and I started it this morning. I took one pill before I went to the gym as soon as I got up. I worked out for an hour, drank 24oz of water while I was at the gym and felt fine. I came home, jumped in the shower, and right as I was about to get out of the shower, I had that mouth watering, stomach rolling, naseated feeling you feel before you throw up.. like when you have the flu or something.

Well, of course I hadn't eaten so there wasn't anything to throw up... so i was dry heaving and a little water came up but that was it...but it was an awful feeling... again, i've PB'd alot and this was not it... it was not a chest hurt it was a my stomach is rolling kind of thing....

It got me thinking... if we do get the flu or have some reaction (my medicine bottle said to take with food to preven stomach upset which I did not do... stupid me) and we are for real throwing up.... how is the food supposed to come back up through our band if it has already passed through? Has anyone had that happened? Just thinking about it and what I went through this morning makes me think it willl hurt a ton and be really hard to do....

Please let me know... Im scared now that flu season is coming around.

thanks for the help...

Link to comment
Share on other sites

Luckily i've only had it happen twice, but throwing up sucks! Sorry this is TMI, but imagine how small that area is and how hard your body has to push to get that stuff to come back out that hole. It sucks and it hurts. My stomach muscles hurt sooo bad afterwards way more than they usually do when I get sick.

I know most folks keep ani nausea meds with them. I don't, but I think it is a great idea. I'm also very careful when I drink to not drink too much and make myself sick.

HOpe you feel better!!

Link to comment
Share on other sites

Jhawkchick.... Thanks! Good to know its happened to someone else... i can only imagine how painful it was... i just worry about it hurting the band but I guess all of us are going to get sick at some point and it must be ok... You are doing great, btw!!!

Lindsay,

Wellbutrin, 150mg 2x a dayy. my night dosage went fine since i took it with food. Hopefully that was all it was!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...